That is interesting, because I can think of a theory regarding my own health conditions. As I said, I am diagnosed with fibromyalgia and IBD (actually, they think it's Crohn's disease, but cannot be sure between Crhon's and Ulcerative Colitis). Now, my IBD started a few months before I started feeling a really bad pain, which lasted for months (with some remissions during those months). Until today I can't fiure out if the pains that I have today are the same pains as then (but less severe) or they are different. Anyway, after some months with those pains I began taking steroids (Prednisone) for 2.5 months. Now, I can't be sure if that is because of the steroids or not - but during most of that time I felt much better. After the steroids I began deteriorating a little bit, but I don't think it had something to do with what happened to me on February 17th 2008: I woke up and all over the day I felt very very fatigued. I don't remember feeling fatigue before that date, and certainly not feeling that much fatigued. But since that date, althoguh there were improvements, I feel fatigue and un-wellness, in adition to pains. Now, the theory might be the following theory: Let's say I have XMRV. Now, my theory here says that the XMRV caused my IBD, but for some months it sttopped there. When I took Prednisone - it might have taken XMRV out of it's latency, and it began again to replicate (or began again to do harm in some way). The infflammation was reduced and I felt better - but the Prednisone didn't take care of the cause - XMRV, and even made it more pathogenic (by taking it out of it's latency, or doing something else). Now, there was a gap of about 1.5 months between stopping Prednisone and starting to feel fatigued. My explanation (again, according to my thoery) would be as following: It is known that many times when a person is infected with a virus he doesn't start immediately to show symptoms. So - perhaps the viral replication of XMRV increased significantly during the time I took Prednisone, but the symptoms came just 1.5 months after ceasing to take it (and about 4 months after starting to take it). And then, I "won" a new symptom (and perhaps more than one, becuause it's possible that what I had before that date wasn't due to Fibromyalgia, and what I had since then was). Ofcourse this is just a theory from a non-scientist... I would like to hear what you people think of that theory - and especially what the scientists here think of it.